Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 300, NWS Fort Worth, TX

October 13, 2012Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 13, 2012, 10:38 PM CDT for Wise County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2012, 10:38 PM CDT (03:38 UTC)
Expired
Oct 13, 2012, 11:15 PM CDT
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS54 KFWD 140338
SVRFWD
TXC497-140415-
/O.NEW.KFWD.SV.W.0300.121014T0338Z-121014T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  NORTH OF DECATUR...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DECATUR AT 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3343 9739 3320 9739 3310 9740 3315 9777
      3343 9770
TIME...MOT...LOC 0337Z 280DEG 34KT 3327 9759

$$


CAVANAUGH
1 follow-up statement
287 
WWUS54 KFWD 140403
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT SAT OCT 13 2012

TXC497-140415-
/O.CON.KFWD.SV.W.0300.000000T0000Z-121014T0415Z/
WISE TX-
1103 PM CDT SAT OCT 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN WISE COUNTY...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF DECATUR...MOVING
EAST AT 40 MPH.

LAT...LON 3343 9739 3310 9740 3315 9777 3324 9775
TIME...MOT...LOC 0404Z 280DEG 34KT 3320 9748

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 9:41 PM CDT, 57 minutes earlier.

Area forecast discussion, Oct 13, 9:41 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT SAT OCT 13 2012

.UPDATE...
MARGINALLY SEVERE STORMS CONTINUE ALONG THE RED RIVER...BUT WITH
THE TORNADIC THREAT DIMINISHED...THE TORNADO WATCH WAS ALLOWED TO
EXPIRE ON TIME (9 PM CDT). 00Z FWD RAOB SHOWED A STRONGLY UNSTABLE
PROFILE THAT IS SO FAR UNTAPPED. FWS VWP STILL SHOWING 50-KT WINDS
AT 3-4KFT AGL. THIS STRONG LOW-LEVEL WARM ADVECTION...VEERING
SHEAR PROFILE...AND STRONG MID-LEVEL WINDS WILL REMAIN SUPPORTIVE
OF STRONG UPDRAFTS. BUT AS THE INFLOW BECOMES NEARLY PARALLEL TO
THE MEAN STORM MOTION...THE LINE SHOULD CONGEAL FURTHER...LIKELY
UNZIPPING SOUTHWESTWARD INTO THE METROPLEX AROUND MIDNIGHT OR
THEREAFTER. ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE
OVERNIGHT...WITH DAMAGING WINDS BEING THE PRIMARY THREAT WITH THIS
CONVECTIVE MODE.

25

&&

.AVIATION...
NO REAL CHANGE TO ONGOING TAF FORECAST. STILL EXPECT THUNDERSTORMS
TO AFFECT METROPLEX TERMINALS BETWEEN 4Z-8Z/11PM-3 AM. CONVECTION
IS EXPECTED TO BE IN THE FORM OF SHORT LINE SEGMENTS/TRAINING
CLUSTERS. THIS MAY RESULT IN AN HOUR OR TWO OF THUNDERSTORM AT A
PARTICULAR AIRPORT...RESULTING IN A LONG GROUND STOP. WILL
CONTINUE TO MONITOR CONVECTIVE TRENDS AND UPDATE AS NEEDED.

OTHERWISE WINDS WILL BE SOUTH AT 15KT THIS EVENING AND SWITCH TO
THE WEST WHEN STORMS/FRONT ARRIVE. WINDS SHOULD BECOME NORTHWEST
AT 10KT TOMORROW MORNING WITH CLEARING SKIES. NO AVIATION CONCERNS
FOR TOMORROW. TR.92

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT SAT OCT 13 2012/
SHORTWAVE THIS MORNING NOW TRACKING NORTHEAST ACROSS THE AREA AND
HAS PRODUCED SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY
ALONG AND WEST OF INTERSTATE 35W/35E. WITH A RELATIVELY STRONG
CAP THIS MORNING...THIS FIRST DISTURBANCE WILL ACT AS SOMEWHAT OF
A PRIMER TO LIFT AND WEAKEN THE CAP IN ADVANCE OF THE LARGE SCALE
ASCENT THAT IS NOW ENTERING NORTHWEST TEXAS. A PRE-FRONTAL TROUGH
FROM JUST WEST OF WICHITA FALLS TO NEAR SWEETWATER WAS BECOMING
ACTIVE THIS AFTERNOON WITH A FEW SUPERCELLS DEVELOPING IN THE
VICINITY OF HASKELL AS OF THE PAST HOUR. WE EXPECT THE PACIFIC
COLD FRONT FURTHER WEST OVER THE TEXAS PANHANDLE TO EVENTUALLY
OVERTAKE THE PRE-FRONTAL TROUGH THROUGH THIS AFTERNOON WITH
INCREASING STORMS ACROSS OUR FAR WESTERN COUNTIES BY MID-LATE
AFTERNOON. CONVECTIVE TEMPERATURE IS AROUND 85 DEGREES PER THIS
MORNINGS FWD SOUNDING AND AMDAR VAPOR AND WE ARE JUST A FEW
DEGREES BELOW THAT. WITH THIS ALL IN MIND...OUR FIRST WATCH OF
THE DAY HAS BEEN ISSUED ACROSS OUR NORTHWEST COUNTIES. TORNADO
WATCH 661 IS IN EFFECT UNTIL 9 PM NORTHWEST OF AN
EASTLAND...MINERAL WELLS...SAINT JO LINE.

WE DO EXPECT THE SEVERE WEATHER THREAT TO RAMP UP ACROSS THE
WESTERN HALF OF NORTH TEXAS IN THE 4-7 PM TIME FRAME...AS THE
LARGE SCALE ASCENT APPROACHES FROM THE WEST. WITH MORE OF A CAP
TO ERODE ACROSS NORTH TEXAS VERSUS OKLAHOMA...ITS LIKELY THE
STORM MODE WILL BE MORE CELLULAR INITIALLY VERSUS A SOLID SQUALL
LINE THAT IS EXPECTED FURTHER TO THE NORTH. MLCAPE NOW ACROSS THE
WESTERN COUNTIES IS 1000-1500 J/KG WITH 0-3KM/0-1KM HELICITIES
RANGING FROM 150-300 M2/S2 ACROSS THE WATCH AREA. THROW IN 0-6KM
BULK SHEAR ON THE ORDER OF 45-50KTS INDICATES THAT WIND FIELDS
WILL BE MORE THAN ENOUGH FOR THE ORGANIZATION OF STRONG TO SEVERE
STORMS. INITIAL THREATS INTO EARLY EVENING WILL BE LARGE HAIL...
DAMAGING WINDS AND THE POSSIBILITY OF A TORNADO WITH CELLS
REMAINING DISCRETE. BY MID EVENING... A 40-50 KT LLJ WILL LIKELY
CONGEAL STORMS INTO A LINEAR MCS...WHICH WILL MOVE SOUTH AND EAST
OVERNIGHT AND SLOW DOWN. WE THINK THE GREATEST SEVERE WEATHER
RISK WILL REMAIN ACROSS THE NORTHWEST HALF OF THE CWA...THEN
BECOME MORE LOCALIZED WITH A POSSIBLE INCREASING HYDROLOGICAL
SITUATION FOR OUR SOUTHEAST HALF OF THE CWA OVERNIGHT AND EARLY
SUNDAY MORNING...THOUGH A VEERING LLJ OVERNIGHT SHOULD KEEP ANY
FLOODING MINOR AND LOCALIZED.

WE EXPECT THE PACIFIC FRONT TO CONTINUE ITS SOUTHEAST MIGRATION
THROUGH THE MORNING HOURS SUNDAY AND LIKELY ENDING RAIN CHANCES
ACROSS OUR CENTRAL AND SOUTHEAST TEXAS COUNTIES BY EARLY
AFTERNOON. DRY AIR WILL THEN INFILTRATE INTO THE AREA BY SUNDAY
EVENING AND INTO THE FIRST HALF OF THE WORK WEEK WITH HIGHS IN
THE 80S AND LOWS IN THE 50S AND LOWER 60S. A WEAK SOUTHERN BRANCH
SHORTWAVE TROUGH WILL MOVE ACROSS SOUTH TEXAS LATE TUESDAY INTO
WEDNESDAY...BUT NOTHING IS EXPECTED ACROSS NORTH TEXAS OUTSIDE OF
INCREASING SOUTH WINDS AND SOME MODIFIED MOISTURE RETURN BACK
NORTH ACROSS MAINLY EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY.
ACCOMPANYING COLD FRONT WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY
AND HAVE PUSHED BEST RAIN CHANCES TO THIS TIME PERIOD MAINLY EAST
OF I-35. SEE ENOUGH FORCING WITH THE FRONT AND LAPSE RATES ALOFT
FOR THE MENTION OF THUNDER WITH THIS FRONT.

FOR THURSDAY AND FRIDAY...AN UPPER LOW DEEPENS OVER THE UPPER
MIDWEST AND GREAT LAKES...HELPING TO KEEP A DRY AND COOL
CONTINENTAL AIRMASS ACROSS NORTH TEXAS. AS THE UPPER LOW MOVES
TOWARD NEW ENGLAND NEXT WEEKEND...WE SHOULD SEE AN UPPER RIDGE
ESTABLISH OVER THE SOUTHERN PLAINS WITH A RETURN OF BREEZY SOUTH
WINDS AND WARMER TEMPERATURES ONCE AGAIN.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  84  58  85  60 /  70   5   5   0   5
WACO, TX              69  84  55  84  57 /  70  30   5   5   5
PARIS, TX             65  82  54  83  55 /  70  10   5   0   0
DENTON, TX            62  83  52  85  55 /  70   5   0   0   5
MCKINNEY, TX          65  83  52  84  55 /  70  10   5   0   0
DALLAS, TX            67  83  59  86  61 /  60  10   5   0   5
TERRELL, TX           68  83  55  86  57 /  60  20   5   0   5
CORSICANA, TX         69  84  57  84  58 /  70  30   5   5   5
TEMPLE, TX            70  83  56  85  59 /  60  40   5   5   5
MINERAL WELLS, TX     58  86  54  84  55 /  70   5   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

92/25
Hazardous weather outlook, Oct 13, 2:50 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT SAT OCT 13 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
250 PM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS THROUGH
THIS EVENING...THOUGH HIGHEST COVERAGE WILL BE WEST OF A
SHERMAN...DALLAS...TO LAMPASAS LINE LATER IN THE DAY. SOME STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS TO BETWEEN 60 AND 70
MPH...AND LARGE HAIL. THERE REMAINS A POSSIBILITY OF A FEW
ISOLATED TORNADOES THROUGH MID EVENING WEST OF THE INTERSTATE 35
CORRIDOR AND NORTH OF INTERSTATE 20.

STORM CHANCES WILL INCREASE AND OVERSPREAD ALL OF NORTH TEXAS
THROUGH THE OVERNIGHT HOURS AS THIS SYSTEM MOVES EAST/SOUTHEAST.
SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE
HAIL BEING THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM CHANCES WILL LINGER SOUTH OF A GOLDTHWAITE TO ENNIS
TO EMORY LINE SUNDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORM CHANCES RETURN TO THE EASTERN HALF NORTH TEXAS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT
ACROSS MUCH OF NORTH TEXAS...ESPECIALLY WEST OF A LAMPASAS...TO
DALLAS...TO SHERMAN LINE.

In the hours before

Local storm report, Oct 13, 9:11 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT SAT OCT 13 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     SANDUSKY                33.77N  96.90W
10/13/2012  E65 MPH          GRAYSON            TX   AMATEUR RADIO

            WIND GUST 60 TO 65 MPH AT HWY 377 AND DIXIE RD
Local storm report, Oct 13, 9:17 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT SAT OCT 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     7 N WHITESBORO          33.76N 96.90W
10/13/2012  E60.00 MPH       GRAYSON            TX   AMATEUR RADIO

            60 TO 65 MPH WIND GUST AT HWY 377 AND DIXIE RD

&&

MBISHOP
Special weather statement, Oct 13, 9:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT OCT 13 2012

TXZ092-093-140300-
GRAYSON TX-COOKE TX-
933 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY
  WESTERN GRAYSON COUNTY

AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GAINESVILLE...MOVING EAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE...
GAINESVILLE...GUNTER...LINDSAY AND WHITESBORO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3384 9676 3383 9676 3384 9671 3342 9669
      3343 9731 3367 9722 3373 9714 3372 9711
      3377 9709 3386 9696
TIME...MOT...LOC 0233Z 254DEG 32KT 3357 9702
Local storm report, Oct 13, 9:57 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT SAT OCT 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     WHITESBORO              33.66N 96.90W
10/13/2012  E60 MPH          GRAYSON            TX   AMATEUR RADIO

            ESTIMATED 60 MPH WIND GUST AND PEA SIZED HAIL NEAR
            WHITESBORO

&&

MBISHOP
Special weather statement, Oct 13, 9:59 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT SAT OCT 13 2012

TXZ101-140330-
JACK TX-
959 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL JACK COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF GRAHAM...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND JACKSBORO.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3343 9797 3331 9791 3316 9792 3308 9843
      3328 9842 3344 9798
TIME...MOT...LOC 0259Z 259DEG 38KT 3320 9837

CAVANAUGH
Special weather statement, Oct 13, 10:18 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT SAT OCT 13 2012

TXZ102-140345-
WISE TX-
1018 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WISE COUNTY

AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AURORA...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE AND COTTONDALE.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3343 9738 3300 9739 3299 9741 3300 9792
      3343 9792 3343 9791 3344 9742
TIME...MOT...LOC 0318Z 255DEG 29KT 3332 9789

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:15 PM CDTSpecial Weather StatementFWDJack30 min
Oct 13, 7:26 PM CDTSevere Thunderstorm WarningFWDCooke64 min
Oct 13, 7:46 PM CDTSpecial Weather StatementFWDMontague29 min
Oct 13, 8:09 PM CDTSevere Thunderstorm WarningFWDGrayson66 min
Oct 13, 8:27 PM CDTSpecial Weather StatementFWDYoung33 min
Oct 13, 8:53 PM CDTSpecial Weather StatementFWDJack37 min
Oct 13, 9:01 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Oct 13, 9:14 PM CDTSevere Thunderstorm WarningFWDGrayson26 min
Oct 13, 9:33 PM CDTSpecial Weather StatementFWDCooke27 min
Oct 13, 9:52 PM CDTSevere Thunderstorm WarningFWDGrayson53 min
Oct 13, 9:59 PM CDTSpecial Weather StatementFWDJack31 min
Oct 13, 10:18 PM CDTSpecial Weather StatementFWDWise27 min
Oct 13, 10:30 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Oct 13, 10:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Oct 13, 10:44 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Oct 13, 11:10 PM CDTSpecial Weather StatementFWDParker35 min
Oct 13, 11:16 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
Oct 13, 11:30 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar64 min
Oct 13, 11:54 PM CDTSpecial Weather StatementFWDTarrant36 min
Oct 14, 12:18 AM CDTSpecial Weather StatementFWDHood27 min
Oct 14, 12:30 AM CDTSpecial Weather StatementFWDTarrant30 min
Oct 14, 12:42 AM CDTSpecial Weather StatementFWDParker33 min
Oct 14, 12:59 AM CDTSpecial Weather StatementFWDDallas, Tarrant31 min
Oct 14, 1:27 AM CDTSpecial Weather StatementFWDJohnson33 min
Oct 14, 1:55 AM CDTSpecial Weather StatementFWDDallas35 min
Oct 14, 2:11 AM CDTSpecial Weather StatementFWDEllis34 min
Oct 14, 4:24 AM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt96 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.